Discussions that mention florinef

Thyroid Disorders board


Your doctor is indeed running outdated and inaccurate tests.

Get Free T3, and Free T4. Both of those tests tell a better picture than what you posted. Did the muscle fatigue start when you split your dose? If it did that could indicate you really need more T3 at once. Please post your ranges, that will help us too.

Furthermore, you are on Cortef. This tells me you have an adrenal problem. This is supplementing cortisol, which is only one path of what the adrenals do. Consider getting progesterone, DHEA, and aldosterone (Na/K levels) tested and supplemented. Progesterone is just above cortisol in the chemical pathway and is very useful, especially as a counter to the estrogen you produce. Aldosterone is the hormone that regulates sodium/potassium interchange - this comes out as a symptom if you particularly crave salty foods. The doctor will prescribe Florinef for this. Then the other path is DHEA which leads to different estrogens and androgens. To supplement this, you can go to any health food store and buy DHEA or 7-keto DHEA (this one is probably better if you're a woman).

Hope this helps some.

[This message has been edited by Sky_Eagle1 (edited 10-01-2003).]